Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duluxdog

Taking vitamins whilst on Accutane

Does anyone know about taking vitamin C whilst on Accutane? I'm having way less acne spots, but the red marks are causing hassle now. They are fading with the regime I use, but I want to accelerate the process for Christmas.

How much vitamin C is a good dose?

Does anyone here take vitamin C whilst on Accutane?

What other vitamins are there that decrease redness? (Excluding vitamin A, obviously)

Has anyone had any experience with zinc tablets?

sorry for all the questions q-:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×